×

zbMATH — the first resource for mathematics

On three-dimensional hypersurfaces with type number two in \(\mathbb{H}^4\) and \(\mathbb{S}^4\) treated in intrinsic way. (English) Zbl 1057.53044
Slovák, Jan (ed.) et al., The proceedings of the 23th winter school “Geometry and physics”, Srní, Czech Republic, January 18–25, 2003. Palermo: Circolo Matemàtico di Palermo. Suppl. Rend. Circ. Mat. Palermo, II. Ser. 72, 107-126 (2004).
A Riemannian manifold \((M,g)\) is said to be of constant conullity two if the tangent space \(T_xM\) at any point \(x\in M\) admits an orthogonal decomposition: \(T_xM=T_x^1M\oplus T_x^0M\), where \(\dim T^1_xM=2\) and \(T^0_xM\) is the nullity space of the curvature tensor \(R_x\).
In this paper the authors study 3-dimensional Riemannian manifold of constant conullity two with their natural classification according to the number of asymptotic foliations. They limit to the case \(c<0\) and study the isometric immersions of the corresponding classes of manifolds in hyperbolic 4-space. They show how the maximal number of nontrivial isometric deformations of the immersed manifold corresponds to its number of asymptotic foliations. In this article, they also investigate a similar problem in \(S^4\).
For the entire collection see [Zbl 1034.53002].

MSC:
53C40 Global submanifolds
53B25 Local submanifolds
PDF BibTeX XML Cite